# SDR DALA2022120607840

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 140-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 IN REFERENCE NRC 265 CORROSION ON MOUNT FITTING (1 EA) FROM STA. 1400 TO 1440 AT AFT CARGO COMPARTMENT (LOWER SILL AREA). IT IS OUT OF LIMITS PER B757-200 SRM. CORRECTIVE ACTION: SUMMARY OF NRC 00703: FITTING WAS REPLACED PER B757-200 SRM. (2523459)
